# SDR SB05045

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043211
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT   LEFT AFT GALLEY EMERGENCY LIGHT FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
